# SDR SWAA2021100409438

- Difficulty date: August 20, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FWD CARGO BAY BS500 - BS500A RBL23 WL156. ; / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM.; [02] VERIFIED NO LIMITS IN THE SRM.; [03] REMOVED AFT SHIELD AT FWD CARGO BAY BS 500 TO 500A RBL 23 WL 156 PER SRM 51-40-02-0G-0; [04] RECEIVED NEW AFT SHIELD AT FWD CARGO BAY N/P: 143A8126U31ATSMRO LOT:1467243-1 PO NUMBER: 835328. LOCATED; DRILLED AND COUNTERSANK NEW AFT SHIELD AT FWD CARGO BAY BS500 - BS500A RBL23 WL156 IAW SRM 51-40-02 AND DWG 143A0080 ID:0019 REV:-; [05] RECEIVED PART; [06] VERIFIED LOCATED; DRILLED AND COUNTERSANK NEW AFT SHIELD AT FWD CARGO BAY BS500 - BS500A RBL23 WL156 IAW SRM 51-40-02 AND DWG 143A0080 ID:0019 REV:- .; [07] OK TO INSTALL.; [08] VERIFIED OK TO INSTALL; [09] INSTALLED NEW AFT SHIELD AT FWD CARGO BAY BS500 - BS500A RBL23 WL156 IAW SRM 51-40-02 AND DWG 143A0080; [10] VERIFIED INSTALLED NEW AFT SHIELD AT FWD CARGO BAY BS500 - BS500A RBL23 WL156 IAW SRM 51-40-02 AND DWG 143A0080.; [11] VERIFIED ALL STEPS COMPLETE.
